MathSciNet Relay Station
MathSciNet bibliographic data
MR1311994 (95k:62031) 62E15
Cifarelli, Donato Michele; Regazzini, Eugenio Correction: "Distribution functions of means of a Dirichlet process [Ann. Statist. 18 (1990), no. 1, 429–442; MR1041402 (91c:62013)]. Ann. Statist. 22 (1994), no. 3, 1633–1634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement